Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Unable to sleep after going to gym, face turns black. Everything normal otherwise. Reason?

hi doctor ..i work eight hours incliding sunday every day and then i go gym evening at 8 o clock till 9 firstly i.cant sleep at night .properly after going gym and till friday my face turns like black like it is missing some glow..and as saturday and sunday i dont go gym i can sleep goood and my face turns normal position plss help me..and i m vegetarian
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
Thanks to contact at HCM.

You have to take additional rest in week days also. Beside that

- Keep your exercise schedule preferably at morning with fresh air.
- Avoid high saturated junk foods and cheese, red meat , butter and yoghurt
- Increase to intake food rich in Phyto nutrient from Vegetables
- Boost the level of anti-oxidant level of food in your diet with fresh green fruits like Crane berry
- Add protein from soy isolates
- Aloe Vera Gel to intake at empty stomach
- Use 5-6 liters of water per day.

Be Positive
Take care
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor